# SDR DALA2017070105109

- Difficulty date: June 30, 2017
- Submitted: July 2, 2017
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 41,118 hours, 27,093 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 6 LT ON STA 1022 AT PASSENGER CABIN AREA. LONGERON WAS REPAIRED PER SRM 53-00-05-2R-2, FIG 201.
